# SDR 2LCF2020102901

- Difficulty date: October 29, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N532LA
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 88,993 hours, 21,257 cycles
- Engine: Ge CF680C2B6F
- Engine time: 28,925 hours, 6,494 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20509000
- Part serial: 2466
- Condition: Melted
- Location: Mlg
- Part time: 22,486 hours, 160 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE N532LA TRANSIT SERVICE CHECK ON OCTOBER 29TH IN THE STATION OF QUITO (UIO), LOSS OF PRESSURE OCCURS IN THE WHEEL NR 1, AT THE MOMENT OF CHANGING IT, THE CORRESPONDING BEARING AND BRAKE WERE FOUND WITH DAMAGE.  FOLLOWING THE PROCEDURE BY THE AMM, THE AXLE WAS VERIFIED AND IN ACCORDANCE WITH THE EVIDENCED IT WAS NECESSARY TO CHANGE THE AXEL.  DUE TO THE MAGNITUDE OF THE REQUIRED WORK AND THE UNAVAILABILITY OF SOME MATERIALS AND EQUIPMENT TO CHANGE THE AXLE IN THE STATION UIO; WAS REQUEST TO BOEING THE PERMIT TO MOVE THE AIRCRAFT TO THE STATION IN MIAMI (MIA).  RECEIVED THE REQUIREMENTS UNDER WHICH BOEING ALLOWED THE TRANSFER TO MIA.  IT WAS REQUESTED TO THE PMI OF THE FAA A FERRY FLIGHT AUTHORIZATION, AS WELL AS, WAS INFORMED THE PMI OF THE UAEAC.  ONCE THE ENGINEERING AND DISPATCH AREAS OF FLIGHT OPERATIONS IDENTIFY THAT THE ROUTE THAT COMPLY THE REQUIREMENTS ESTABLISHED BY BOEING SHOULD BE UIO-BAQ-MIA AND WITH THE APROVED OF THE FAA AUTHORITY, THE FERRY FLIGHT WAS PROGRAMMED THE SATURDAY 31ST OF OCTOBER.  THE AIRCRAFT ARRIVED ON SUNDAY 01ST OF NOVEMBER TO MIA STATION, AFTER THIS STARTED THE PROCESS TO CHANGE THE AXLE AND THE ADDITIONAL WORKS REQUIRED TO RETURN THE AIRCRAFT TO THE OPERATION, IT WAS FULFILLED ON TUESDAY 03RD OF NOVEMBER.  IS IN PROCESS OF INVESTIGATION THE POSSIBLE CAUSES GENERATED BY THE DAMAGE IN THE BEARING OF THE WHEEL NR 1.
